# SDR USAA2013090300029

- Difficulty date: August 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK -CRACK ON STRINGER CLIP AT BS 727D, S8R. REPLACED STRINGER CLIP IAW SRM 51-40-02.
